# SDR CALA2013102492366

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 55,096 hours, 6,383 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Blowout Door
- Part number: 314T402634
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BLOW OUT DOOR ON NR 3 ENG NOSE COWL HAS CRACKED CORNER.  REPLACED NR 3 ENG NOSE COWL BLOW OUT DOOR PCN 185-2856.
